Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 236, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 19, 2011, 12:58 AM CDT for Platte County, Missouri. It was in force for 32 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2011, 12:58 AM CDT (05:58 UTC)
- Expired
- Jun 19, 2011, 1:30 AM CDT
- In force
- 32 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Platte County, MO
The radar
The Pleasant Hill radar (KEAX), 73 km from the middle of the area, began a volume at 05:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 1:02 AM CDT | HAIL 1.75 | 2 Sse Platte City, MO | |
| Jun 19, 1:04 AM CDT | HAIL 1 | 1 Se Platte City, MO | REPORT VIA TWITTER |
| Jun 19, 1:06 AM CDT | HAIL 2.75 | 2 Se Platte City, MO | |
| Jun 19, 1:15 AM CDT | HAIL 3 | 1 Sse Platte City, MO | ALL EXPOSED CAR WINDSHIELDS CRACKED AND/OR BROKEN. NUMEROUS DINGS ON VEHICLES FROM THE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 6:03 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 6.0 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1308 J/kg
- Mixed-layer CIN
- -193 J/kg
- Mixed-layer LCL
- 1356 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
470
WUUS53 KEAX 190558
SVREAX
MOC165-190630-
/O.NEW.KEAX.SV.W.0236.110619T0558Z-110619T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1258 AM CDT SUN JUN 19 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN PLATTE COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 130 AM CDT
* AT 1253 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH...AND QUARTER SIZE HAIL. THIS STORM WAS LOCATED 5 MILES
SOUTH OF PLATTE CITY...AND MOVING NORTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
PLATTE CITY...TRACY...FERRELVIEW...CAMDEN POINT...KANSAS CITY INTL
ARPT AND HOOVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3949 9475 3937 9460 3929 9460 3922 9479
3929 9486
TIME...MOT...LOC 0558Z 232DEG 13KT 3931 9475
WIND...HAIL 60MPH 1.00IN
$$
DEROCHE3 follow-up statements
628
WWUS53 KEAX 190604
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
104 AM CDT SUN JUN 19 2011
MOC165-190630-
/O.CON.KEAX.SV.W.0236.000000T0000Z-110619T0630Z/
PLATTE MO-
104 AM CDT SUN JUN 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN PLATTE
COUNTY UNTIL 130 AM CDT...
AT 103 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH...AND GOLF BALL SIZE HAIL. THIS STORM WAS LOCATED NEAR PLATTE
CITY...MOVING NORTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
PLATTE CITY...TRACY...FERRELVIEW...CAMDEN POINT AND HOOVER.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-435 LOOP FROM MILE MARKERS 25 TO 37.
I-29 BETWEEN MILE MARKERS 12 AND 22.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3949 9475 3937 9460 3932 9460 3926 9476
3932 9484
TIME...MOT...LOC 0604Z 219DEG 10KT 3932 9475
WIND...HAIL 60MPH 1.75IN
$$
DEROCHE883
WWUS53 KEAX 190615
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
115 AM CDT SUN JUN 19 2011
MOC165-190630-
/O.CON.KEAX.SV.W.0236.000000T0000Z-110619T0630Z/
PLATTE MO-
115 AM CDT SUN JUN 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN PLATTE
COUNTY UNTIL 130 AM CDT...
AT 113 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH...AND LARGE DESTRUCTIVE HAIL UP TO BASEBALL SIZE. THIS STORM
WAS LOCATED NEAR PLATTE CITY...MOVING NORTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
FERRELVIEW AND HOOVER.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-435 LOOP FROM MILE MARKERS 29 TO 37.
I-29 BETWEEN MILE MARKERS 12 AND 20.
AT 106 AM...LOCAL EMERGENCY MANAGEMENT REPORTED BASEBALL SIZE HAIL 2
MILES SOUTHEAST OF PLATTE CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3947 9472 3937 9460 3932 9460 3928 9471
3935 9480
TIME...MOT...LOC 0614Z 219DEG 10KT 3934 9473
WIND...HAIL 60MPH 2.75IN
$$
DEROCHE387
WWUS53 KEAX 190627
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
127 AM CDT SUN JUN 19 2011
MOC165-190638-
/O.EXP.KEAX.SV.W.0236.000000T0000Z-110619T0630Z/
PLATTE MO-
127 AM CDT SUN JUN 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PLATTE COUNTY WILL
EXPIRE AT 130 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3947 9472 3937 9460 3932 9460 3928 9471
3935 9480
TIME...MOT...LOC 0628Z 219DEG 10KT 3937 9470
$$
DEROCHEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 12:40 AM CDT, 18 minutes earlier.
Area forecast discussion, Jun 19, 12:40 AM CDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1240 AM CDT SUN JUN 19 2011 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... VERY ACTIVE PERIOD CONTINUES WITH THE POTENTIAL FOR MULTIPLE ADDITIONAL QLCS EVENTS TO IMPACT THE CWA THROUGH EARLY NEXT WEEK. FOR TONIGHT...A MIDLEVEL SHORTWAVE IS WELL EVIDENT ON WV IMAGERY PUSHING INTO CENTRAL KANSAS. THIS IS POISED TO PUSH INTO AN EXTREMELY UNSTABLE AIRMASS OVER EASTERN KANSAS AND MISSOURI...WHERE MULTIPLE LOW LEVEL BOUNDARIES EXIST IN WAKE OF OVERNIGHT CONVECTION. CONVECTION IS LIKELY TO DEVELOP AHEAD OF THIS WAVE THIS EVENING...BUT STILL SOME UNCERTAINTY REGARDING COVERAGE AND LOCATION. MODELS CONTINUE TO TREND SOUTHWARD WITH THE LOW LEVEL JET WHICH WILL STRENGTHEN OVER THE OZARKS LATER TONIGHT. LEADING EDGE OF THIS FEATURE IS FORECAST TO NUDGE INTO FAR SOUTHERN MISSOURI LATER THIS EVENING...AND CURRENT THINKING IS THAT CONVECTION WILL DEVELOP AHEAD OF THIS FEATURE ACROSS SOUTHERN KANSAS THIS EVENING AND SPREAD INTO SOUTHERN MISSOURI OVERNIGHT. THIS COULD KEEP THE HIGHEST SEVERE THREAT FOCUSED JUST SOUTH OF THE CWA. HOWEVER...AN UNSTABLE AIRMASS ALSO EXISTS FURTHER NORTH ACROSS MUCH OF NORTHERN KANSAS AND MISSOURI WHERE SEVERAL LOW LEVEL BOUNDARIES EXISTS...MOST NOTABLY A QUASI-STATIONARY FRONT FROM NEAR CHANUTE INTO THE LAKE OF THE OZARKS REGION. COULD SEE CONVECTIVE INITIATION NEAR ANY OF THESE BOUNDARIES AS THE UPPER WAVE APPROACHES THIS EVENING...THOUGH DEEP SHEAR WILL NOT BE AS SUPPORTIVE OF ORGANIZED OR LONG-LIVED UPDRAFTS...AND SHORT TERM MODEL SOUNDINGS INDICATE SOMEWHAT OF A CAP IN PLACE. WILL CONTINUE TO MONITOR POTENTIAL SEVERE THREAT ACROSS MUCH OF THE OUTLOOK AREA THIS EVENING WITH THE PRIMARY FOCUS BEING ACROSS THE SOUTH. WARM FRONT WILL LIFT INTO NORTHERN MISSOURI LATE TONIGHT WITH MOST OF THE CWA BECOMING WARM SECTORED BY EARLY SUNDAY. A WELL-CAPPED AIRMASS WILL KEEP THE AREA DRY THROUGH EVENING...WHILE MIXING TO JUST SHY OF 850 HPA WILL SUPPORT MAX TEMPS IN THE UPPER 80S AND LOWER 90S. MIDLEVEL IMPULSE AHEAD OF A DEEPENING WESTERN TROUGH WILL LIKELY KICK OFF YET ANOTHER SEVERE MCS SUNDAY AFTERNOON...THIS TIME ACROSS CENTRAL NEBRASKA. WHILE AIRMASS OVER KS AND MO WILL REMAIN VERY UNSTABLE...STRONG EML WILL OVERSPREAD MOST OF THE REGION WITH THE LEADING EDGE OF THE CAP EXPECTED FORECAST TO BE NEAR THE HIGHWAY 36 CORRIDOR BY SUNDAY EVENING. THUS...MCS OVER NEBRASKA IS EXPECTED TO STAY NORTH OF THIS CORRIDOR WHICH COULD BRING IT INTO FAR NORTHERN PORTIONS OF THE CWA LATE SUNDAY NIGHT. HOWEVER...WITH BETTER UPPER DYNAMICS SHIFTING INTO THE UPPER MIDWEST...THE BETTER SEVERE THREAT MAY REMAIN JUST NORTH OF THE CWA. REGARDLESS...ANY MCS TRACKING ACROSS THE MID MISSOURI VALLEY WILL SPELL TROUBLE FOR DOWNSTREAM LOCATIONS ALONG THE MISSOURI RIVER...ESPECIALLY WITH GAGES IN FAR NORTHWEST MISSOURI FLIRTING WITH MAJOR FLOOD STAGE. AFTER ANOTHER WARM AND CAPPED DAY ON MONDAY...ANOTHER ACTIVE NIGHT MAY BE IN STORE AS A DEEP UPPER TROUGH BEGINS TO EJECT OUT INTO THE PLAINS...SENDING A COLD FRONT INTO WESTERN MISSOURI MONDAY NIGHT. THE ATMOSPHERE WILL REMAIN VERY UNSTABLE AHEAD OF THIS FEATURE WHILE INCREASING MIDLEVEL WINDS AHEAD OF THE TROUGH WILL LEAD TO IMPRESSIVE EARLY SUMMER DEEP LAYER SHEAR. IF EML IS ABLE TO BE ERODED...THIS COULD SET THE STAGE FOR A SEVERE PRE-FRONTAL QLCS WHICH COULD TRACK ACROSS THE ENTIRE CWA MONDAY NIGHT. HAWBLITZEL MEDIUM RANGE (TUESDAY THROUGH SATURDAY)... MEDIUM RANGE OPERATIONAL AND ENSEMBLE MODELS CONTINUE TO REMAIN GOOD AGREEMENT THROUGH NEXT WEEK...WITH ONLY SUBTLE DIFFERENCES IN STRENGTH OF NEGATIVE HEIGHT ANOMALY THAT MOVE THROUGH THE CENTRAL CONUS. THE WARMEST TEMPERATURES WILL BOOKEND THE FIRST AND LAST DAY OF THE FORECAST PERIOD. FORECAST AREA WILL REMAIN IN WARM SECTOR ON TUESDAY...WITH SEVERAL COOL DAYS MIDWEEK AS H5 HEIGHTS CRASH...AND ENSEMBLES DEPICT TEMPERATURES IN THE LOW TEENS OR 1-2C STANDARD DEVIATION BELOW NORMAL. GENERALLY ACCEPTED CONSENSUS...THOUGH TWEAKED DOWNWARD A TAD. H5 HEIGHTS RISE BY LATE IN THE PERIOD AS RIDGING BUILDS OVER CENTRAL PLAINS...AND H8 TEMPS RISE BACK INTO MID-TEENS. MAY NOT FEEL AFFECTS OF WARM ADVECTION UNTIL LAST DAY OF FORECAST PERIOD GIVEN LOW LEVEL FLOW PATTERN REMAINING EAST-SOUTHEAST. AS FAR AS PRECIPITATION...MEDIUM RANGE MODELS AND ENSEMBLES AGREE ON A COLD FRONT SWINGING THROUGH THE CWA LATE TUESDAY AS A SURFACE LOW TRACKS INTO THE UPPER MISSISSIPPI VALLEY. BETTER FOCUS WILL BE ACROSS EASTERN FORECAST AREA WHERE BEST PRECIPITABLE WATER AND INSTABILITY WILL EXIST...THUS INCREASED POPS SLIGHTLY ACROSS THIS REGION. UPPER LOW SLOW TO PROGRESS...WITH EASTERN CWA REMAINING UNDER INFLUENCE OF CYCLONIC SHEAR SIDE...THUS LEFT LINGERING CHANCE OF POPS ACROSS EAST/NORTHEAST. BREAK IN PRECIPITATION EXPECTED FOR THURSDAY AND FRIDAY AS RIDGING BUILDS. MODELS HINT AT WARM ADVECTION CONVECTION BY FRIDAY INTO SATURDAY...THUS COULD NOT ARGUE WITH HEAVILY CLIMATOLOGY WEIGHTED SLIGHT CHANGE POPS FRIDAY INTO SATURDAY. SF && .AVIATION... BROAD ZONE OF WARM ADVECTION ATOP SURFACE FRONTAL ZONE WILL ACT UPON A LARGE RESERVOIR OF INSTABILITY PRESENT ACROSS WESTERN MISSOURI EARLY THIS MORNING. THUS...EXPECT A CONTINUED RAPID INCREASE IN COVERAGE OF THUNDERSTORMS ACROSS THE TERMINALS THIS MORNING...WITH THE KANSAS CITY TERMINALS SEEING THE MOST FREQUENT ACTIVITY. GENERALLY EXPECT VFR CONDITIONS OUTSIDE OF THUNDERSTORMS WITH BRIEF IFR CONDITIONS /MAINLY VISIBILITY/ IN STRONGER PRECIPITATION...ALONG WITH FREQUENT LIGHTNING AND SOME SMALL HAIL. UNDER THE ASSUMPTION THAT THIS ACTIVITY CLEARS THE REGION LATER THIS MORNING...STATIONARY FRONT SHOULD SLOWLY MIX NORTHWARD UNDER STRONG DAYTIME HEATING...ALLOWING WINDS TO BECOME STEADY AND INCREASE FROM THE SOUTHEAST WITH OTHERWISE VFR CONDITIONS EXPECTED. SOME INCREASED THREAT FOR THUNDERSTORMS DURING THE MID-LATE AFTERNOON...ALTHOUGH INITIAL FOCUS MAY ULTIMATELY BE ACROSS NORTHEAST KANSAS OVERSPREADING THE TERMINALS DURING THE EVENING HOURS. BOOKBINDER BOOKBINDER && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 18, 6:29 PM CDT, 6 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 629 PM CDT SAT JUN 18 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-191145- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 629 PM CDT SAT JUN 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP OR MOVE INTO PORTIONS OF EAST CENTRAL KANSAS AND WEST CENTRAL AND CENTRAL MISSOURI LATE THIS EVENING AND TONIGHT. THUNDERSTORMS WILL DEVELOP WITHIN AN EXTREMELY UNSTABLE AIRMASS ALONG A SURFACE BOUNDARY DRAPED THROUGH THIS REGION. THE MAIN HAZARDS WITH THIS ACTIVITY WILL INITIALLY BE LARGE HAIL AS THE THUNDERSTORMS RAPIDLY DEVELOP AND WILL EVENTUALLY TRANSITION INTO A DAMAGING WIND EVENT. LOCALLY HEAVY RAINFALL...WHICH MAY LEAD TO ISOLATED MINOR FLOODING...IS ALSO POSSIBLE IN THIS AREA. ADDITIONALLY...THUNDERSTORMS THROUGH WESTERN KANSAS MAY BUILD INTO THE REGION VERY LATE TONIGHT. SHOULD THESE STORMS HOLD TOGETHER ACROSS KANSAS...DAMAGING WINDS WOULD BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS CENTRAL NEBRASKA ON SUNDAY...AND MAY SPREAD EASTWARD INTO IOWA AND FAR NORTHERN MISSOURI SUNDAY NIGHT AND EARLY MONDAY. THE HIGHEST THREAT FOR SEVERE THUNDERSTORMS WILL BE NORTH OF HIGHWAY 36. DAMAGING WINDS WILL BE THE PRIMARY THREAT WITH THIS ACTIVITY. ADDITIONAL THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA LATE MONDAY AND EARLY TUESDAY AS A COLD FRONT MOVES INTO THE REGION. SOME OF THESE THUNDERSTORMS COULD BE SEVERE. ALTHOUGH WIDESPREAD EXCESSIVE RAINFALL IS NOT EXPECTED WITH THE THUNDERSTORM ACTIVITY THROUGH NEXT WEEK...LOCALIZED HEAVY RAINFALL WILL BE POSSIBLE. THIS COULD LEAD TO FLOODING OF SMALLER STREAMS AND RIVERS AND COULD BRING ADDITIONAL RISES TO THE MISSOURI RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ALONG AND SOUTH OF THE MISSOURI RIVER THIS EVENING AND TONIGHT...AND MAY BE NEEDED ACROSS FAR NORTHERN MISSOURI SUNDAY NIGHT. CDB
In the hours before
Special weather statement, Jun 18, 11:25 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1125 PM CDT SAT JUN 18 2011 MOZ043-044-053-054-190515- BATES MO-CASS MO-HENRY MO-JOHNSON MO- 1125 PM CDT SAT JUN 18 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JOHNSON... NORTHWESTERN HENRY...SOUTHEASTERN CASS AND NORTHEASTERN BATES COUNTIES IN WEST CENTRAL MISSOURI UNTIL 1215 AM CDT... AT 1119 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ARCHIE TO 5 MILES EAST OF URICH...AND MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... GARDEN CITY...CHILHOWEE...EAST LYNNE...LEETON...BLAIRSTOWN...QUICK CITY...POST OAK...LA TOUR AND GUNN CITY. THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3869 9432 3861 9364 3840 9388 3847 9450 TIME...MOT...LOC 0425Z 232DEG 12KT 3854 9433 3850 9389 DEROCHE
Local storm report, Jun 18, 11:53 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1153 PM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 PM HAIL HENRIETTA 39.24N 93.94W
06/18/2011 E1.75 INCH RAY MO LAW ENFORCEMENT
&&
AJSpecial weather statement, Jun 19, 12:13 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1213 AM CDT SUN JUN 19 2011
MOZ025-033-190600-
MACON MO-RANDOLPH MO-
1213 AM CDT SUN JUN 19 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN RANDOLPH AND
SOUTHEASTERN MACON COUNTIES UNTIL 100 AM CDT...
AT 1209 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 8 MILES NORTHWEST OF HUNTSVILLE...MOVING
NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MACON...CAIRO...JACKSONVILLE AND EXCELLO.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3958 9229 3942 9261 3952 9270 3961 9270
3987 9229
TIME...MOT...LOC 0513Z 233DEG 21KT 3955 9258
DEROCHESpecial weather statement, Jun 19, 12:30 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1230 AM CDT SUN JUN 19 2011 KSZ057-105-MOZ043-044-190615- CASS MO-JOHNSON MO-JOHNSON KS-MIAMI KS- 1230 AM CDT SUN JUN 19 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JOHNSON AND NORTHERN MIAMI COUNTIES IN EAST CENTRAL KANSAS...AND WESTERN JOHNSON AND NORTHERN CASS COUNTIES IN WEST CENTRAL MISSOURI UNTIL 115 AM CDT... AT 1224 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM KINGSVILLE TO SPRING HILL...AND MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. AT 1228 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGIST REPORTED DIME SIZED HAIL WITH THESE STORMS IN PLEASANT HILL. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... SPRING HILL...PLEASANT HILL...RAYMORE...BELTON...KINGSVILLE... STRASBURG AND STILLWELL. THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 3868 9410 3868 9507 3883 9477 3880 9389 TIME...MOT...LOC 0529Z 237DEG 11KT 3873 9408 3874 9485 DEROCHE
Special weather statement, Jun 19, 12:43 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1243 AM CDT SUN JUN 19 2011
KSZ103-104-MOZ028-190630-
LEAVENWORTH KS-PLATTE MO-WYANDOTTE KS-
1243 AM CDT SUN JUN 19 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PLATTE...NORTHERN
WYANDOTTE AND EXTREME EASTERN LEAVENWORTH COUNTIES UNTIL 130 AM
CDT...
AT 1239 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES EAST OF LANSING...MOVING NORTHEAST AT
10 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
WEATHERBY LAKE...PLATTE CITY...FERRELVIEW...KANSAS CITY INTL ARPT
AND HOOVER.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-435 LOOP FROM MILE MARKERS 17 TO 39.
I-29 BETWEEN MILE MARKERS 8 AND 19.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3944 9471 3933 9460 3927 9460 3917 9482
3926 9492
TIME...MOT...LOC 0544Z 231DEG 8KT 3927 9479
DEROCHELocal storm report, Jun 19, 12:46 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1246 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1246 AM HAIL 4 S INDEPENDENCE 39.03N 94.35W
06/19/2011 E0.50 INCH JACKSON MO PUBLIC
&&
AJThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:55 PM CDT | Special Weather Statement | EAX | Cass | 35 min |
| Jun 18, 7:59 PM CDT | Special Weather Statement | EAX | Pettis | 31 min |
| Jun 18, 8:18 PM CDT | Severe Thunderstorm Warning | EAX | Henry, Pettis | 27 min |
| Jun 18, 8:31 PM CDT | Special Weather Statement | EAX | Cass | 29 min |
| Jun 18, 8:40 PM CDT | Severe Thunderstorm Warning | EAX | Cass | 35 min |
| Jun 18, 8:44 PM CDT | Severe Thunderstorm Warning | EAX | Henry, Pettis | 46 min |
| Jun 18, 9:05 PM CDT | Severe Thunderstorm Warning | EAX | Cass | 25 min |
| Jun 18, 9:12 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry | 48 min |
| Jun 18, 9:20 PM CDT | Severe Thunderstorm Warning | EAX | Pettis | 25 min |
| Jun 18, 9:30 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Lafayette, Pettis, Saline | 30 min |
| Jun 18, 9:34 PM CDT | Flash Flood Warning | EAX | Cass | 5 hr |
| Jun 18, 9:37 PM CDT | Special Weather Statement | EAX | Cass | 38 min |
| Jun 18, 9:40 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 35 min |
| Jun 18, 9:58 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Johnson | 32 min |
| Jun 18, 10:26 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry | 34 min |
| Jun 18, 10:40 PM CDT | Severe Thunderstorm Warning | EAX | Jackson, Johnson, Lafayette | 35 min |
| Jun 18, 11:08 PM CDT | Special Weather Statement | EAX | Lafayette | 52 min |
| Jun 18, 11:21 PM CDT | Severe Thunderstorm Warning | EAX | Lafayette, Ray | 24 min |
| Jun 18, 11:25 PM CDT | Special Weather Statement | EAX | Cass | 50 min |
| Jun 18, 11:27 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry | 33 min |
| Jun 18, 11:42 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Lafayette, Ray | 48 min |
| Jun 19, 12:11 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 31 hr |
| Jun 19, 12:13 AM CDT | Special Weather Statement | EAX | Macon | 47 min |
| Jun 19, 12:30 AM CDT | Special Weather Statement | EAX | Cass | 45 min |
| Jun 19, 12:38 AM CDT | Severe Thunderstorm Warning | EAX | Carroll | 21 min |
| Jun 19, 12:43 AM CDT | Special Weather Statement | EAX | Platte | 47 min |
| Jun 19, 1:05 AM CDT | Flash Flood Warning | EAX | Holt | 9 hr |
| Jun 19, 1:23 AM CDT | Special Weather Statement | EAX | Jackson | 52 min |
| Jun 19, 2:15 AM CDT | Special Weather Statement | EAX | Randolph | 15 min |
| Jun 19, 2:19 AM CDT | Special Weather Statement | EAX | Linn | 11 min |
| Jun 19, 2:21 AM CDT | Areal Flood Advisory | EAX | Cass, Clay, Jackson, Platte | 4 hr |
| Jun 19, 3:03 AM CDT | Flash Flood Warning | EAX | Bates, Cass, Henry | 6 hr |
| Jun 19, 4:01 AM CDT | Special Weather Statement | EAX | Adair | 29 min |
| Jun 19, 6:19 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 23 hr |
| Jun 19, 7:10 AM CDT | Flash Flood Warning | EAX | Atchison | 6 hr |
| Jun 19, 10:04 AM CDT | Flash Flood Warning | EAX | Holt | 24 hr |
| Jun 19, 12:47 PM CDT | Flash Flood Warning | EAX | Atchison | 24 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.